Alert archive / New Jersey / Areal Flood Warnings in 2011

Areal Flood Warning 39, NWS New York, NY

December 8, 20114 counties in New York; 5 counties in New Jersey

NWS New York, NY issued this areal flood warning at Dec 8, 2011, 4:24 AM EST for 4 counties in New York; 5 counties in New Jersey. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 8, 2011, 4:24 AM EST (09:24 UTC)
Expired
Dec 9, 2011, 1:15 AM EST
In force
21 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 105 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this areal flood warning went out at Dec 8, 3:55 AM EST, 29 minutes earlier.

Area forecast discussion, Dec 8, 3:55 AM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
355 AM EST THU DEC 8 2011

.SYNOPSIS...
LOW PRESSURE TRACKS FROM CAPE COD INTO THE CANADIAN MARITIMES THIS
MORNING. HIGH PRESSURE BUILDS IN FROM THE WEST THURSDAY AND
THURSDAY NIGHT...THEN SLIDES OFFSHORE FRIDAY. A COLD FRONT PASSES
THROUGH FRIDAY NIGHT...WITH HIGH PRESSURE BUILDING IN THROUGH THE
WEEKEND AND LASTING INTO THE EARLY PORTION OF NEXT WEEK. ANOTHER
COLD FRONT PASSES THROUGH DURING THE MIDWEEK PERIOD.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
987 HPA SURFACE LOW NEAR CAPE COD AT 8Z...QUICKLY LIFTING NE AS IT
CONTINUES TO STRENGTHEN IN RESPONSE TO 500 HPA TROUGH...WITH
VIGOROUS EMBEDDED SHORTWAVE...LIFTING NE BEHIND IT.

PRECIPITATION SHOULD COME TO AN END RAPIDLY BEFORE SUNRISE.
ALREADY SEEN RAIN MIX WITH SOME SNOW AT THE OFFICE...SO HAVE
INCLUDED A RAIN SNOW MIX EVERYWHERE BEFORE THE PRECIPITATION COMES
TO AN END...AS TEMPERATURES ARE FALLING/HAVE FALLEN RAPIDLY INTO
THE 30S BEHIND THE LOW. STILL EXPECT ANY ACCUMULATIONS EARLY THIS
MORNING TO BE LIMITED TO NORTHERN PORTIONS OF THE LOWER HUDSON
VALLEY AND FAR NORTHERN PARTS OF SW CT...MAINLY UNDER AN
INCH...THOUGH A FEW REPORTS TO AROUND 2 INCHES IN HIGHER
ELEVATIONS WOULD NOT BE SURPRISING.

STRONG GUSTY WINDS MAIN STORY AS LOW DEPARTS...HAD GUST TO 69 MPH
AT FOK SHORTLY BEFORE 8Z. BELIEVE GUSTS AT OR ABOVE 50 KT WILL BE
ISOLATED IN NATURE...SO WILL CONTINUE WITH WIND ADVISORY. WHILE
WINDS WILL DIMINISH AS LOW PULLS AWAY...THEY WILL NOT FALL OFF TOO
RAPIDLY...SO HAVE ADDED AN EXTRA HOUR TO THE WIND ADVISORY (MORE
SO FOR EASTERN PORTIONS THAN WESTERN AREAS).

500 HPA HEIGHTS FORECAST TO RISE ABOUT 150 M AS TROUGH LIFTS OUT
AND WEAK RIDGING BUILDS IN. HOWEVER STRONG LOW LEVEL SUBSIDENCE
WILL LIMIT MIXING TO AROUND 950 HPA...COUPLED WITH STRONG LOW
LEVEL COLD ADVECTION...WILL LIMIT TEMPERATURE RISE TODAY...WITH
TEMPERATURES STRUGGLING TO RECOVER TO THE LOW TO MID 40S. THIS IS
CONSISTENT WITH A BLEND OF MAV/MET GUIDANCE WITH NAM 2-METER
TEMPERATURES.

FLASH FLOOD WATCH HAS BEEN CANCELED. SEE HYDRO SECTION OF AFD FOR
DETAILS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
SW FLOW SETS UP ALOFT...WITH RIDGE E OF THE BAHAMAS RE-
ESTABLISHING ITSELF TONIGHT AND FRIDAY.

SHOULD BE SUFFICIENT SUBSIDENCE FROM THE
WEAK RIDGING OVER THE AREA...COUPLED WITH THE TRANSIT OF THE
SURFACE HIGH TO KEEP CLOUD COVER AT A MINIMUM TONIGHT...ALONG WITH
ALLOWING WINDS TO FALL TO LIGHT AND VARIABLE AT MOST LOCATIONS. AS
A RESULT EXPECT DECENT RADIATIONAL COOLING. SO WENT WITH COOLER
MAV GUIDANCE FOR LOWS TONIGHT...UNDER CUTTING IT A FEW DEGREES IN
NORMALLY COLDER LOCATIONS. EXPECT LOWS TO BE NEAR TO SLIGHTLY
BELOW NORMAL AS A RESULT.

EXPECT TO SEE INCREASE IN MAINLY HIGH TO POSSIBLY MID CLOUDS
FRIDAY AS WEAK WARM FRONT LIFTS THROUGH IN LOW LEVELS...TO LITTLE
MOISTURE FOR ANY PRECIPITATION. TOOK A BLEND OF MAV/MET GUIDANCE
WITH A MIX DOWN FROM 925 HPA PER BUFKIT SOUNDINGS...WITH HIGHS
AROUND 5 DEGREES ABOVE NORMAL.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A LONG STRETCH OF DRY WEATHER IS EXPECTED AT THIS TIME WITH NO
CHANCES OF PRECIP IN THE FORECAST THROUGH THE LONG TERM PERIOD.

THE 500MB PATTERN AMPLIFIES FRIDAY NIGHT AND SATURDAY...WITH A
TROUGH AXIS PASSING THROUGH ON SATURDAY. THIS WILL SEND A COLD FRONT
THROUGH THE AREA DURING FRIDAY NIGHT...BUT MOISTURE DOES NOT APPEAR
TO BE SUFFICIENT FOR A CHANCE OF PRECIP. COLD AIR ADVECTION
CONTINUES THROUGH THE DAY ON SATURDAY WITH A GUSTY NW FLOW AS
SURFACE HIGH PRESSURE BUILDS INTO THE REGION. BASED ON FORECAST
850MB TEMPERATURES...PREFERRED STARTING WITH THE COLDER NAM MOS
GUIDANCE AND ADJUSTED DOWNWARD A COUPLE OF DEGREES. HIGH PRESSURE
CONTINUES TO BUILD IN ON SUNDAY WITH A SUNNY SKY...BUT ALSO WITH
TEMPERATURES STILL AVERAGING BELOW NORMAL.

THE CENTER OF THIS HIGH PRESSURE SYSTEM WILL BE JUST ABOUT OVER US
ON SUNDAY NIGHT...THEN TEMPERATURES MODERATE BACK TO NORMAL LEVELS
ON MONDAY AND TUESDAY WITH HIGH PRESSURE DRIFTING OUT TO SEA.

A COLD FRONT APPROACHES FROM THE WEST...AND PASSES THROUGH SOMETIME
DURING THE TUESDAY NIGHT/WEDNESDAY TIME FRAME. KEPT THE FORECAST DRY
FOR NOW AS MOISTURE IS SOMEWHAT LACKING...BUT A CHANCE OF RAIN/SNOW
SHOWERS MIGHT NEED TO BE ADDED INTO THE FORECAST AT SOME POINT.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
DEEPENING LOW PRESSURE QUICKLY DEPARTING TO THE NORTHEAST THIS
MORNING. HIGH PRESSURE BUILDS FROM THE WEST THIS AFTERNOON AND
TONIGHT.

LOW PRESSURE RACING OFF TO THE NORTHEAST THIS MORNING. CONDITIONS
QUICKLY IMPROVE TO VFR WITH GENERALLY CLEAR SKIES.

WINDS WILL BE THE MAIN PROBLEM TODAY...WITH THE STRONGEST WINDS
OCCURRING DURING THE MORNING HOURS. EXPECT NORTHWEST WINDS...20 TO 30
KTS WITH GUSTS 30 TO 40 KTS POSSIBLE THROUGH 12Z. WINDS THEN TURN
MORE TO THE WEST/NORTHWEST AS THE MORNING PROGRESSES. GUSTS WILL
DIMINISH AS WELL...BUT GUSTS INTO THE 20S CONTINUE FOR THE MORNING
HOURS.

BY AFTERNOON...WINDS TURN MORE TO THE WEST...AND GUSTS WILL BECOME
LESS FREQUENT. WINDS WILL BE LIGHT SOUTHWEST BY EVENING.

...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP://WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: WINDS MAY BE ON EITHER SIDE OF 310
FOR A PERIOD TODAY.

KJFK FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR CHANGING WIND
SPEED AND DIRECTION.

KLGA FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR CHANGING WIND
SPEED AND DIRECTION.

KTEB FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR CHANGING WIND
SPEED AND DIRECTION.

KHPN FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR CHANGING WIND
SPEED AND DIRECTION.

KISP FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR CHANGING WIND
SPEED AND DIRECTION.

OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...
LATE THURSDAY NIGHT-MONDAY...VFR. GUSTY NORTHWEST WINDS EXPECTED
ON SATURDAY AND SATURDAY NIGHT.

&&

.MARINE...
HAVE MAINTAINED GALE THROUGH 15Z. WOULD EXPECT A PERIOD OF SCA
WINDS INTO THE AFTERNOON ONCE GALES SUBSIDE. ALL WATERS BECOME
SUB-SCA TONIGHT AS HIGH TRANSITS THE WATERS. S RETURN FLOW SETS UP
FRIDAY ON BACKSIDE OF HIGH...WITH WINDS/SEAS REMAINING BELOW SCA
LEVELS.

SUB-SCA CONDITIONS CONTINUE THROUGH FRIDAY NIGHT. COLD AIR ADVECTION
BEHIND A COLD FRONT THAT WILL BE PASSING THROUGH LATE AT NIGHT WILL
KICK UP WINDS FOR SATURDAY. SCA LEVEL GUSTS WILL BE POSSIBLE OVER
MOST...IF NOT ALL WATERS DURING THE DAY. WINDS THEN SUBSIDE SATURDAY
NIGHT WITH SUB-SCA CONDITIONS RETURNING BY THE OVERNIGHT HOURS.
TRANQUIL CONDITIONS THEN PREVAIL ON SUNDAY AND MONDAY AS A HIGH
PRESSURE CENTER APPROACHES AND PASSES OVER OR NEARBY THE AREA
WATERS.

&&

.HYDROLOGY...
WITH PRECIPITATION RAPIDLY COMING TO AN END...HAVE CANCELLED FLOOD
WATCH. WILL CONTINUE TO ADDRESS SMALL STREAM/RIVER FLOODING IN NE
NJ/WESTERN LOWER HUDSON VALLEY WITH AREAL FLOOD WARNINGS THIS
MORNING.

NO SIGNIFICANT PRECIPITATION EXPECTED THROUGH AT LEAST EARLY NEXT
WEEK.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR CTZ009>012.
NY...WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR NYZ071>075-
     078>081-176>179.
NJ...WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR NJZ002-004-006-
     103>108.
MARINE...GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ330-335-338-
     340-345-350-353-355.

&&

SYNOPSIS...JC/MALOIT
NEAR TERM...MALOIT
SHORT TERM...MALOIT
LONG TERM...JC
AVIATION...BC
MARINE...JC/MALOIT
HYDROLOGY...MALOIT
Hazardous weather outlook, Dec 7, 7:11 PM EST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
711 PM EST WED DEC 7 2011

CTZ009>012-NYZ071>075-176>179-082330-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
711 PM EST WED DEC 7 2011

...FLOOD WATCH IN EFFECT UNTIL 7 AM EST THURSDAY...
...WIND ADVISORY IN EFFECT FROM 1 AM TO 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>008-NJZ002-004-006-103>108-NYZ067>070-082330-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
711 PM EST WED DEC 7 2011

...FLOOD WATCH IN EFFECT UNTIL 7 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ078>081-082330-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
711 PM EST WED DEC 7 2011

...WIND ADVISORY IN EFFECT FROM 1 AM TO 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-082330-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
711 PM EST WED DEC 7 2011

...GALE WARNING IN EFFECT UNTIL 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 7:07 PM ESTAreal Flood AdvisoryOKXOrange, Rockland3 hr
Dec 7, 9:53 PM ESTAreal Flood WarningOKXOrange, Putnam, Rockland, Westchester3 hr
Dec 7, 9:53 PM ESTAreal Flood AdvisoryOKXBronx, Kings, New York, Queens, Richmond3 hr
Dec 8, 1:11 AM ESTAreal Flood WarningOKXOrange, Putnam, Rockland, Westchester3 hr
Dec 8, 9:26 AM ESTSmall Craft AdvisoryOKX5 hr
Dec 8, 1:57 PM ESTSmall Craft AdvisoryOKX2 hr
Dec 7, 11:13 PM ESTAreal Flood WarningOKXUnion2 hr
Dec 8, 4:01 AM ESTRiver Flood WarningOKXBergen, Passaic22 hr
Dec 8, 4:01 AM ESTRiver Flood WarningOKXBergen5 hr
Dec 8, 6:10 AM ESTAreal Flood WarningOKXNaugatuck Valley Planning Region3 hr

Nearby

Areal Flood Warnings in New Jersey, 2011Areal Flood Warnings in New York, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.